| Model Number |
2R8858 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink, paclitaxel set was leaking from right under the drip chamber where the tubing connects.The leak was discovered while priming the set with saline solution.To resolve this issue, a new set was primed with no issues noted.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: d9, h3, h4, h6, h11 h11: the actual device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure testing and clear passage under water were performed, and it was noted that there was a leak between the assembly of the tubing and the drip chamber.The assembly of the tubing into the drip chamber was according to specification.Priming was also performed, and a leak was observed between the assembly of the tubing and the drip chamber.The reported condition was verified.The cause of the reported condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.